| Model Number |
V+PRO EMERGENCY, ENGLISH |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: the device was not returned to ventec for an evaluation.The device was evaluated by an authorized service provider (asp) where the reported issues of it measuring lower peep (positive end expiratory pressure) than set, low exhaled tidal volume (vte) levels and displaying the patient circuit disconnect alarm were all confirmed.The asp replaced the internal flow transducer (ift) to resolve the reported issues.Proper device operation was then confirmed through functional and performance testing.The investigation determined that the cause of the reported issues was the ift.
Event or Problem Description
An authorized service provider (asp) contacted ventec to report that the device was delivering lower than set peep (positive-end expiratory pressure) and low vte (exhaled tidal volume).Additionally, the device displayed the patient circuit disconnect alarm.There were no reports of patient involvement associated with the reported event.